# SDR ASAA2019110431252

- Difficulty date: November 4, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 23,905 hours, 7,754 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU, NO ELECTRICAL AVAILABLE. GROUNDED - YES. BLUE PWR AVAIL LIGHT IS ON BUT NO VOLTS / FREQS SHOWING AND WILL NOT GO ONLINE. SHUT DOWN APU AND CYCLED GCU C/B'S (GCU TESTED NML). APU STARTED AND CAME ONLINE, CKS NML REF B737-900 AMM 24-21-00. GND VERIFICATION SUCCESSFUL.
